Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 52, NWS Cleveland, OH

November 25, 2015

NWS Cleveland, OH issued this small craft advisory at Nov 25, 2015, 3:43 PM EST. It took effect at Nov 25, 2015, 10:00 PM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2015, 3:43 PM EST (20:43 UTC)
In effect from
Nov 25, 2015, 10:00 PM EST
Expired
Nov 28, 2015, 3:39 AM EST
In force
54 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WHUS71 KCLE 252043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST WED NOV 25 2015

LEZ148-149-260500-
/O.NEW.KCLE.SC.Y.0052.151126T0300Z-151126T1500Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EST WED NOV 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST THURSDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS
  EVENING AND CONTINUE INTO THURSDAY MORNING.

* WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
10 follow-up statements
001 
WHUS71 KCLE 260303
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EST WED NOV 25 2015


LEZ148-149-261115-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151126T1500Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1003 PM EST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS...SOUTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE INTO
  THURSDAY MORNING.

* WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
550 
WHUS71 KCLE 260916
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EST THU NOV 26 2015

LEZ148-149-261730-
/O.EXT.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
416 AM EST THU NOV 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  EARLY AFTERNOON ON FRIDAY.

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH
  HIGHER WAVES IN THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
798 
WHUS71 KCLE 261415
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EST THU NOV 26 2015

LEZ148-149-262300-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 AM EST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY AFTERNOON ON FRIDAY. 

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH 
  HIGHER WAVES IN THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
334 
WHUS71 KCLE 262038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST THU NOV 26 2015


LEZ148-149-270500-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY AFTERNOON ON FRIDAY. 

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH 
  HIGHER WAVES IN THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
697 
WHUS71 KCLE 270225
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EST THU NOV 26 2015


LEZ148-149-271030-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 PM EST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY AFTERNOON ON FRIDAY. 

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH 
  HIGHER WAVES IN THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
255 
WHUS71 KCLE 270916
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EST FRI NOV 27 2015

...WINDS AND WAVES ON LAKE ERIE WILL BUILD LATE THIS AFTERNOON
AND TONIGHT BEHIND A COLD FRONT...

LEZ142>147-271730-
/O.EXB.KCLE.SC.Y.0052.151127T2100Z-151128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
416 AM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SATURDAY. 

* WINDS...SOUTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST 10
  TO 20 KNOTS LATE TODAY AND NORTHEAST 15 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND
  CONTINUE INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ148-149-271730-
/O.EXT.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
416 AM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS
  MORNING. WINDS WILL SHIFT TO NORTHEAST 10 TO 20 KNOTS THIS
  EVENING. 

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 3 TO 5 FEET TODAY WITH
  HIGHER WAVES IN THE OPEN WATER. WAVES WILL AVERAGE 3 TO 5 FEET
  TONIGHT INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
309 
WHUS71 KCLE 271422
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EST FRI NOV 27 2015

...WINDS AND WAVES ON LAKE ERIE WILL BUILD LATE THIS AFTERNOON
AND TONIGHT BEHIND A COLD FRONT...

LEZ148-149-272230-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 AM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS
  AFTERNOON. WINDS WILL SHIFT TO NORTHEAST 10 TO 20 KNOTS THIS
  EVENING.

* WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 3 TO 5 FEET TODAY 
  WITH HIGHER WAVES IN THE OPEN WATER. WAVES WILL AVERAGE 3 TO 5 
  FEET TONIGHT INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>147-272230-
/O.CON.KCLE.SC.Y.0052.151127T2100Z-151128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
922 AM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EST SATURDAY...

* WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST
  10 TO 20 KNOTS LATE TODAY AND NORTHEAST 15 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND 
  CONTINUE INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
619 
WHUS71 KCLE 272052
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 PM EST FRI NOV 27 2015

...WINDS AND WAVES ON LAKE ERIE WILL BUILD THIS EVENING AND
TONIGHT BEHIND A COLD FRONT...

LEZ142>147-280500-
/O.EXT.KCLE.SC.Y.0052.151127T2052Z-151128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
352 PM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  NORTHEAST THIS EVENING AND CONTINUE OVERNIGHT INTO SATURDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND 
  CONTINUE INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ148-149-280500-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
352 PM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  NORTHEAST 10 TO 20 KNOTS THIS EVENING AND CONTINUE OVERNIGHT
  AND SATURDAY.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
678 
WHUS71 KCLE 280215
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EST FRI NOV 27 2015

...WINDS AND WAVES ON LAKE ERIE WILL BUILD THIS EVENING AND
TONIGHT BEHIND A COLD FRONT...

LEZ142>149-281015-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 PM EST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...NORTHEAST WINDS OR 10 TO 20 KNOTS WILL CONTINUE
  OVERNIGHT AND SATURDAY.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
429 
WHUS71 KCLE 280839
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST SAT NOV 28 2015

LEZ142>149-280945-
/O.CAN.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 AM EST SAT NOV 28 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:15 PM EST, 28 minutes earlier.

Area forecast discussion, Nov 25, 3:15 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST WED NOV 25 2015

.SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE EAST ACROSS THE AREA
FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE WILL SPREAD OVER LAKE ERIE
BY LATE SATURDAY THEN STALL INTO MONDAY BEFORE SHIFTING OFF TO THE
NORTHEAST. LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE LAKES TUESDAY
INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY/... RAIN FROM THE FRONT IN
THE MIDWEST WILL TRY AND SPREAD CLOSE TO TOL BY THE END OF THE NIGHT.
LATEST MODEL RUNS HAVE INCREASED LOWER LEVEL MOISTURE BY 12Z AND
ALLOWED MEASURABLE RAIN TO SPREAD A LITTLE FURTHER SE...THUS NOW
CATCHING A FEW OF OUR NW CO'S. BASED ON THIS CHG...WILL UP POPS
TOWARD THE END OF THE NIGHT MORE TO ALLOW FOR A CHC OF RAIN IN
THAT AREA.

WITH MOISTURE AT ALL LEVELS INCREASING EXPECT INCREASING CLOUDS WEST
TO EAST DURING THE NIGHT. THE ADDED CLOUDS AND INCREASING SOUTH
WINDS WILL HELP TO KEEP LOWS WARMER THAN PREVIOUS NIGHTS WITH
READINGS MOSTLY ONLY DROPPING INTO THE LOW TO MID 40S ALTHOUGH
SOME INLAND SPOTS IN THE EAST COULD SEE UPPER 30S.

&&

.SHORT TERM /6 AM THURSDAY THROUGH SATURDAY NIGHT/... RH IN THE
LOWER LEVELS APPEARS TO STAY LOW ENOUGH TO KEEP MOST RAIN AT BAY
UNTIL LATE THU NIGHT. HOWEVER...WITH GENERAL LIFT BEING INDUCED BY
THE LOW LEVEL JET AND GOOD MOISTURE...CAN'T RULE OUT A FEW LIGHT
SHRA/SPRINKLES OCCURRING IN THE NW THIRD OF THE CWA THU AND EARLY
THU NIGHT SO WILL INCREASE THE POPS A LITTLE. TEMPS WILL STAY ABOVE
NORMAL.

BY LATE THU NIGHT...THE SLOW MOVING COLD FRONT SHOULD FINALLY GET
CLOSE ENOUGH FOR SOME SHRA TO HAVE A BETTER CHC TO PUSH INTO THE NW
BY THE END OF THE NIGHT. FRI INTO FRI NIGHT...THE COLD FRONT WILL
SLOWLY MOVE ACROSS THE CWA WITH SHRA LOOKING ALMOST DEFINITE. THE
AIRMASS DOES NOT APPEAR VERY UNSTABLE BUT THE DYNAMICS COULD STILL
BE STRONG ENOUGH FOR SOME ISOLATED THUNDER.

WITH THE MAIN UPPER TROUGH REMAINING WELL WEST OF THE AREA...THE
FRONT WILL STALL OVER KY INTO THE VIRGINIA'S ON SAT. NOT CONVINCED
THAT ENOUGH DRY AIR WILL GET PUSHED SOUTH OVER THE AREA TO END THE
THREAT FOR RAIN ALL THE WAY SOUTH THRU OUR SOUTHERN COUNTIES SO WILL
LEAVE A SMALL CHC IN THE FAR SOUTH LATER SAT AND SAT NIGHT.

TEMPS BEHIND THE FRONT WILL BE COOLER FOR FRI NIGHT AND SAT WITH
LOWS FALLING BACK INTO THE 30S AND HIGHS ON SAT MORE SEASONAL MAINLY
IN THE LOW TO MID 40S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE OVERALL PATTERN FOR
EARLY NEXT WEEK WILL FEATURE A DEEP UPPER LOW THAT HAD BEEN NEARLY
STATIONARY ACROSS THE WESTERN U.S. TO EJECT OUT INTO THE PLAINS BY
TUESDAY. OF COURSE THE DETAILS WITH THIS...INCLUDING THE TRACK OF A
SURFACE LOW AND TIMING WILL HAVE INFLUENCES ON THE FORECAST. WITH
THIS PATTERN WILL LEAN TOWARD THE ENSEMBLE GUIDANCE FOR
A SOLUTION...WHICH IS ALSO IN LINE WITH WPC.
THIS WILL BRING SURFACE HIGH PRESSURE ACROSS THE LOWER GREAT LAKES
FOR SUNDAY INTO MONDAY. TEMPERATURES WILL BE SEASONABLE AND
PRECIPITATION SHOULD BE HELD SOUTH OF THE AREA. MONDAY NIGHT CLOUDS
WILL INCREASE AND A SURFACE LOW WILL TRACK SOMEWHERE IN THE VICINITY
OF IL/IN/WESTERN KY AND THEN TOWARD THE CENTRAL GREAT LAKES. WITH
THIS PATH EXPECT MILDER TEMPERATURES FOR TUESDAY WITH A COOL DOWN
WEDNESDAY AS THE COLD FRONT PASSES. FOR NOW PRECIP CHANCES ARE
FOCUSED ON MONDAY NIGHT THROUGH TUESDAY...LINGERING INTO WEDNESDAY
ACROSS NE OH/NW PA.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LITTLE CHANGE OVER THE NEXT 24 HOURS WITH VFR CONDITIONS
PREVAILING. LOW LEVEL WIND SHEAR MAY BE A POSSIBILITY FOR KTOL
THURSDAY MORNING. NOT ENOUGH CONFIDENCE TO PUT IN THE FORECAST
YET. SOUTHERLY FLOW CONTINUES...WITH SOME MINOR GUSTS TO 25 KNOTS
THURSDAY. OVERALL MID/HIGH CLOUDS WILL SLOWLY BE ON THE INCREASE.
ACROSS THE SOUTH AND WEST SITES A LOWER END VFR CEILING MAY
DEVELOP AS SOON AS THE EARLY MORNING HOURS ON THURSDAY.

OUTLOOK...NON VFR LIKELY TO DEVELOP FRI IN SHRA THEN IMPROVE SAT.
INCREASING CHANCES OF NON VFR BY MONDAY.

&&

.MARINE... LIGHT SOUTHERLY WINDS WILL INCREASE TONIGHT TO 15 TO 20
KNOTS /20 TO 25 KNOTS EAST/. THEREFORE HAVE ISSUED A SMALL CRAFT
ADVISORY FOR GENEVA EASTWARD THROUGH THURSDAY MORNING. SOUTH-
SOUTHWEST WINDS WILL THEN CONTINUE AT 15 TO 20 KNOTS THROUGH
THURSDAY AND INTO FRIDAY...LIKELY MAKING THE OFFSHORE WATERS CHOPPY.
A COLD FRONT APPROACHES FOR FRIDAY...WITH THE FRONTAL PASSAGE TIMING
SOMEWHERE BETWEEN FRIDAY AFTERNOON AND EVENING. THERE WILL BE A WIND
SHIFT TO THE NORTH BEHIND THE FRONT FRIDAY NIGHT AND A BRIEF PICK UP
IN WIND SPEEDS. A SMALL CRAFT ADV MAY BE NEEDED. BY SUNDAY HIGH
PRESSURE SETTLES OVER THE LAKE AND WINDS/WAVES WILL BEGIN TO
SUBSIDE. LIGHT EASTERLY WINDS WILL DEVELOP MONDAY AS THE HIGH STAYS
TO OUR NORTH AND LOW PRESSURE BEGINS TO DEVELOP ACROSS THE MID
MISSISSIPPI RIVER VALLEY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Nov 25, 5:15 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EST WED NOV 25 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-261015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
515 AM EST WED NOV 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.